# SDR DALA2018121907290

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 46,963 hours, 32,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRYWAY AND COCKPIT DOOR EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE FORWARD AREA/COCKPIT DOOR EMERGENCY LIGHT BATTERY PACK REF AMM 33-51. OPERATIONAL CHECK IS GOOD.
